# SDR DALA2021032301686

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 76,006 hours, 9,953 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Malfunctioned
- Location: R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3304 4R DOOR SHOWS UNARMED. CORRECTIVE ACTION: CYCLED 4R DOOR. IND CKS OK. (7447166)
